Transformadas de Fourier de distribuciones homogeneas

Carlos Lemoine

Revista colombiana de matematicas (1971)

  • Volume: 5, page 25-30
  • ISSN: 0034-7426

How to cite


Lemoine, Carlos. "Transformadas de Fourier de distribuciones homogeneas." Revista colombiana de matematicas 5 (1971): 25-30. <>.

author = {Lemoine, Carlos},
journal = {Revista colombiana de matematicas},
language = {spa},
pages = {25-30},
title = {Transformadas de Fourier de distribuciones homogeneas},
url = {},
volume = {5},
year = {1971},

AU - Lemoine, Carlos
TI - Transformadas de Fourier de distribuciones homogeneas
JO - Revista colombiana de matematicas
PY - 1971
VL - 5
SP - 25
EP - 30
LA - spa
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.